Alert archive / California / High Surf Advisories in 2011

High Surf Advisory 6, NWS San Diego, CA

March 7, 2011San Diego County, California

NWS San Diego, CA issued this high surf advisory at Mar 7, 2011, 1:59 AM PST for San Diego County, California. It took effect at Mar 7, 2011, 10:00 AM PST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2011, 1:59 AM PST (09:59 UTC)
In effect from
Mar 7, 2011, 10:00 AM PST
Expired
Mar 8, 2011, 1:06 PM PST
In force
27 hr
Issued by
NWS San Diego, CA

County San Diego County, CA

The radar

The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2011-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2011-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WHUS46 KSGX 070959
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
159 AM PST MON MAR 7 2011

...HIGH SURF ADVISORY FOR SAN DIEGO COAST FROM MID MORNING THROUGH
LATE TONIGHT...

.STRONG WEST TO NORTHWEST WINDS WILL GENERATE COMBINED SEAS 6 TO
11 FEET OVER THE INNER COASTAL WATERS BY THIS AFTERNOON. THE
INTERVAL BETWEEN WAVES WILL BE SHORT. THE FREQUENCY OF THE WAVES
AND THE STRONG ONSHORE WINDS MAY CAUSE WATER LEVELS TO BE A HALF
FOOT TO ONE AND A HALF FEET ABOVE ASTRONOMICAL TIDE PREDICTIONS.
HOWEVER THE TIDE WILL BE DROPPING AS THE WINDS BECOME STRONGEST
TODAY...SO ONLY MINOR BEACH EROSION IS EXPECTED.

CAZ043-071800-
/O.NEW.KSGX.SU.Y.0006.110307T1800Z-110308T1000Z/
SAN DIEGO COUNTY COASTAL AREAS-
159 AM PST MON MAR 7 2011

...HIGH SURF ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 2 AM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 2 AM PST
TUESDAY. 

* WAVES AND SURF: BUILDING TO 6 TO 11 FEET SOUTH OF OCEANSIDE WITH
  SHORT INTERVALS BETWEEN WAVES. 

* TIDES: THE FIRST HIGH TIDE IS PREDICTED AROUND 10 AM THIS
  MORNING WITH A HEIGHT NEAR 4.5 FEET. LOW TIDE OCCURS AROUND 430
  PM BUT DUE TO THE FREQUENT BREAKERS AND STRONG ONSHORE
  WINDS...WATER LEVELS MAY BE RUNNING AS MUCH AS A FOOT AND A HALF
  HIGHER THAN TIDE TABLE PREDICTIONS. THE SECOND HIGH TIDE OCCURS
  AROUND 1020 PM TONIGHT. WATER LEVELS MAY STILL BE RUNNING A HALF
  FOOT HIGHER THEN.

* TIMING: FROM 10 AM PST THIS MORNING THROUGH 2 AM PST TUESDAY.

* IMPACTS: SHORT INTERVAL BETWEEN WAVES WITH LARGE WIND CHOP WILL
  MAKE FOR VERY POOR SURFING CONDITIONS...VERY HAZARDOUS SWIMMING
  CONDITIONS...AND POOR DIVING CONDITIONS. STRONG RIP CURRENTS AND
  ALONGSHORE CURRENTS ARE LIKELY ALONG WITH MINOR BEACH EROSION. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

BALFOUR

HTTP://WWW.WEATHER.GOV/SANDIEGO
5 follow-up statements
605 
WHUS46 KSGX 071753
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
953 AM PST MON MAR 7 2011

...HIGH SURF ADVISORY FOR SAN DIEGO COAST FROM MID MORNING
THROUGH LATE TONIGHT...

.STRONG WEST TO NORTHWEST WINDS WILL GENERATE COMBINED SEAS AROUND
10 FEET OVER THE INNER COASTAL WATERS THIS AFTERNOON. THE INTERVAL
BETWEEN WAVES WILL BE SHORT. THE FREQUENCY OF THE WAVES AND THE
STRONG ONSHORE WINDS MAY CAUSE WATER LEVELS TO BE A HALF FOOT TO
ONE AND A HALF FEET ABOVE ASTRONOMICAL TIDE PREDICTIONS. HOWEVER
THE TIDE WILL BE DROPPING AS THE WINDS INCREASE TODAY...SO ONLY 
MINOR BEACH EROSION IS EXPECTED.

CAZ043-080200-
/O.CON.KSGX.SU.Y.0006.110307T1800Z-110308T1000Z/
SAN DIEGO COUNTY COASTAL AREAS-
953 AM PST MON MAR 7 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY. 

* WAVES AND SURF: BUILDING TO 6 TO 8 FEET LATE TODAY SOUTH OF
  OCEANSIDE WITH SHORT INTERVALS BETWEEN WAVES.

* TIDES: THE FIRST HIGH TIDE AROUND 10 AM THIS MORNING IS 4.5
  FEET. LOW TIDE OCCURS AROUND 430 PM BUT DUE TO THE FREQUENT
  BREAKERS AND STRONG ONSHORE WINDS...WATER LEVELS MAY BE RUNNING
  AS MUCH AS A FOOT AND A HALF HIGHER THAN TIDE TABLE PREDICTIONS.
  THE SECOND HIGH TIDE OCCURS AROUND 1020 PM TONIGHT. WATER LEVELS
  MAY STILL BE RUNNING A HALF FOOT HIGHER THEN.

* TIMING: THROUGH 2 AM PST TUESDAY.

* IMPACTS: SHORT INTERVAL BETWEEN WAVES WITH LARGE WIND CHOP 
  WILL MAKE FOR VERY POOR SURFING CONDITIONS...VERY HAZARDOUS 
  SWIMMING CONDITIONS...AND POOR DIVING CONDITIONS. STRONG RIP 
  CURRENTS AND ALONGSHORE CURRENTS ARE LIKELY ALONG WITH MINOR 
  BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
508 
WHUS46 KSGX 080149
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
549 PM PST MON MAR 7 2011

...HIGH SURF ADVISORY FOR SAN DIEGO COAST THROUGH LATE TONIGHT...

.STRONG WEST TO NORTHWEST WINDS WILL GENERATE COMBINED SEAS
AROUND 10 FEET OVER THE INNER COASTAL WATERS THIS EVENING. THIS
WILL RESULT IN SURF OF 5 TO 8 FEET...WITH HIGHEST WAVES FROM LA
JOLLA SOUTH TO THE MEXICAN BORDER. THE INTERVALS BETWEEN WAVES
WILL BE SHORT. THE SURF WILL GRADUALLY SUBSIDE AFTER MIDNIGHT.

CAZ043-081000-
/O.CON.KSGX.SU.Y.0006.000000T0000Z-110308T1000Z/
SAN DIEGO COUNTY COASTAL AREAS-
549 PM PST MON MAR 7 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY. 

* WAVES AND SURF: 5 TO 8 FEET WITH SHORT INTERVALS BETWEEN WAVES.

* TIMING: THROUGH 2 AM PST TUESDAY.

* IMPACTS: SHORT INTERVAL BETWEEN WAVES WITH LARGE WIND CHOP 
  WILL MAKE FOR VERY POOR SURFING CONDITIONS...VERY HAZARDOUS 
  SWIMMING CONDITIONS...AND POOR DIVING CONDITIONS. STRONG RIP 
  CURRENTS AND ALONGSHORE CURRENTS ARE LIKELY ALONG WITH MINOR 
  BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

MAXWELL
036 
WHUS46 KSGX 080854
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1254 AM PST TUE MAR 8 2011

...HIGH SURF ADVISORY FOR SAN DIEGO COAST EXTENDED UNTIL 2 PM PST THIS
AFTERNOON...

.THE SWELL IS DROPPING BUT NOT FAST ENOUGH FOR SURF HEIGHTS TO
LOWER BELOW 7 FEET BY 2 AM....AND PROBABLY NOT UNTIL LATE MORNING
OR EARLY THIS AFTERNOON. NEAR SHORE BUOY OBSERVATIONS AT MIDNIGHT
SHOWED COMBINED SEA HEIGHTS BETWEEN 7 AND 10 FEET FROM CAMP
PENDLETON TO POINT LOMA. HAVE CHOSEN 2 PM AS THE NEW EXPIRATION
TIME TO COINCIDE WITH AFTERNOON FORECAST PACKAGE. 

CAZ043-081830-
/O.EXT.KSGX.SU.Y.0006.000000T0000Z-110308T2200Z/
SAN DIEGO COUNTY COASTAL AREAS-
1254 AM PST TUE MAR 8 2011

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON. 

* WAVES AND SURF: 5 TO 8 FEET WITH SHORT INTERVALS BETWEEN WAVES.

* TIMING: THROUGH 2 PM PST TUESDAY.

* IMPACTS: SHORT INTERVAL BETWEEN WAVES WILL LEAD TO STRONGER THAN
  NORMAL RIP CURRENTS AND ALONGSHORE CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

BALFOUR

HTTP://WWW.WEATHER.GOV/SANDIEGO
131 
WHUS46 KSGX 081825
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1025 AM PST TUE MAR 8 2011

...HIGH SURF ADVISORY FOR SAN DIEGO COAST UNTIL 2 PM PST THIS
AFTERNOON...

.THE SWELL AND SURF WILL CONTINUE TO DECREASE TODAY. 

CAZ043-082200-
/O.CON.KSGX.SU.Y.0006.000000T0000Z-110308T2200Z/
SAN DIEGO COUNTY COASTAL AREAS-
1025 AM PST TUE MAR 8 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON. 

* WAVES AND SURF: 5 TO 8 FEET WITH SHORT INTERVALS BETWEEN WAVES.

* TIMING: THROUGH 2 PM PST TODAY.

* IMPACTS: SHORT INTERVAL BETWEEN WAVES WILL LEAD TO STRONGER 
  THAN NORMAL RIP CURRENTS AND ALONGSHORE CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

MM
869 
WHUS46 KSGX 082106
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
106 PM PST TUE MAR 8 2011

...HIGH SURF ADVISORY CANCELLED...

.SURF CONTINUES TO DECREASE TODAY.

CAZ043-082215-
/O.CAN.KSGX.SU.Y.0006.000000T0000Z-110308T2200Z/
SAN DIEGO COUNTY COASTAL AREAS-
106 PM PST TUE MAR 8 2011

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
SURF ADVISORY.

$$

MM

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high surf advisory went out at Mar 6, 9:00 PM PST, 4 hours 59 minutes earlier.

Area forecast discussion, Mar 6, 9:00 PM PST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 PM PST SUN MAR 6 2011

SYNOPSIS...A TROUGH OF LOW PRESSURE WILL BRING WINDY...COLD WEATHER
AND SCATTERED SHOWERS TONIGHT AND MONDAY. THE STRONG WINDS WILL
DECREASE MONDAY NIGHT. HIGH PRESSURE ALOFT WILL BRING WARMING
TUESDAY AND WEDNESDAY...FOLLOWED BY DRY WEATHER AND SEASONAL
TEMPERATURES THROUGH THE END OF THE WEEK.

&&

DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

LOW LEVEL MOISTURE STREAMING INLAND FROM THE PACIFIC IN CONJUNCTION
WITH A WEAK SHORTWAVE ALOFT HAVE GENERATED AREAS OF LIGHT RAIN AND
DRIZZLE WEST OF THE MOUNTAINS THIS EVENING. MOISTURE WILL CONTINUE
TO FEED INTO SOUTHERN CALIFORNIA AHEAD OF A SECOND...STRONGER
SHORTWAVE CURRENTLY WEST OF SAN FRANCISCO. AS A RESULT...THE LIGHT
RAIN WILL BECOME MORE WIDESPREAD TONIGHT THROUGH MONDAY MORNING AS
THE SFC-6KFT LAYER NEARS SATURATION.

ON THE SYNOPTIC SCALE...UPPER VERTICAL VELOCITY FIELDS REMAIN
FAVORABLE THROUGH MONDAY MORNING WITH THE RRQ JET LOCATION OVER
SOCAL. FACTOR IN THE STRONG ONSHORE FLOW AND OROGRAPHIC LIFT FROM
850 MB 50KT WEST WINDS AND THE STAGE IS SET FOR A PERIOD OF RAIN
THROUGH MONDAY MORNING WEST OF THE MTNS. QPF AMOUNTS HAVE BEEN
ADJUSTED UPWARD A BIT DUE TO THE LONG MOISTURE FETCH AHEAD OF THE
SFC COLD FRONT. RAIN AMTS WEST OF THE MTNS WILL RANGE FROM A TENTH
OF AN INCH AT THE COAST TO A QUARTER INCH IN THE VALLEYS AND
FOOTHILLS. HIGHEST AMTS WILL FALL ON THE WESTERN MTN SLOPES WHERE
0.50-0.75" WILL ACCUMULATE BY MONDAY EVENING. THE SNOW LEVEL WILL
REMAIN ABOVE 7KFT TONIGHT...THEN LOWER TO 5K FT MONDAY BEHIND THE
COLD FRONT. A DUSTING OF SNOW IS FCST IN THE SAN BERNARDINO AND
RIVERSIDE COUNTY MOUNTAINS ABOVE 6KFT. IN THE DESERTS...WHILE MOST
OF THE MOISTURE WILL GET WRUNG OUT OVER THE MOUNTAINS...A FEW LIGHT
SHOWERS COULD SPILL OVER INTO THE DESERTS...MAINLY IN THE NORTHERN
COACHELLA VALLEYS THROUGH THE BANNING PASS.

STRONG WINDS WILL BE THE OTHER BIG CONCERN WITH THIS STORM. WIND
GUSTS HAVE ALREADY SURPASSED 35 MPH IN THE MOUNTAINS AND DESERTS
WITH STRONGER WINDS YET TO ARRIVE. THE 300 MB 130 KT JET TRACKS
DIRECTLY OVERHEAD MONDAY MORNING WITH THE STRONGEST WINDS SURFACING
AFTER COLD FRONTAL PASSAGE BTWN 12-15Z MONDAY. THIS IS WHEN THE 5000
FOOT LEVEL WINDS INCREASE TO 50 KTS AND REMAIN STRONG THROUGH THE
AFTERNOON. THE HIGH WIND WATCH WILL BE UPGRADED TO A HIGH WIND
WARNING TONIGHT AND RUN THROUGH MONDAY AFTERNOON. ALSO...THE COASTAL
AND VALLEYS ZONES WILL NOT BE SPARED THE STRONG WINDS. EXPECT WINDS
FROM 15-30 MPH GUSTING TO 40 MPH...WITH HIGHEST GUSTS NEAR THE
COAST.

AFTER A COLD AND WINDY DAY MONDAY...THE WIND DIE DOWN AND
TEMPERATURE RECOVER TUESDAY AND WEDNESDAY AS AN UPPER LEVEL RIDGE
BUILDS IN FROM THE WEST. BY WEDNESDAY THE HIGHS WILL BE BACK IN THE
80S IN THE VALLEYS.

THE RIDGE FLATTENS THURSDAY FOR SLIGHT COOLING AND STRONGER ONSHORE
FLOW BUT TEMPERATURES THROUGH SATURDAY WILL REMAIN AT OR ABOVE
AVERAGE.

A FORECAST UPDATE WILL BE ISSUED THIS EVENING.

&&

.AVIATION...
070445Z...SCATTERED SHOWERS WILL OCCUR OVERNIGHT AND MONDAY FROM THE
MOUNTAINS WEST TO THE COAST. THIS...COMBINED WITH THE MARINE
LAYER...WILL RESULT IN VARIABLE CIGS. PREVAILING CIGS WILL BE
BETWEEN 1300 AND 2800 FT MSL...WITH HIGHER TERRAIN OBSCURED...BUT
LOCAL CIGS TO 800 FT MSL WILL OCCUR IN SHOWERS. VIS WILL LOCALLY BE
2-4 MI IN SHOWERS. VIS/CIGS WILL GRADUALLY IMPROVE MONDAY. STRONG
GUSTY WINDS AND ASSOC UP/DOWNDRAFTS WILL OCCUR THROUGH MONDAY
EVENING...ESPECIALLY IN THE MTNS/DESERTS WHERE LOCAL GUSTS OVER 50
KT WILL BE POSSIBLE.

&&

.MARINE...
070445Z...STRONG WINDS WILL OCCUR OVER THE COASTAL WATERS...MAINLY
MONDAY/MONDAY NIGHT. PREVAILING WINDS WILL BE 15-25 KT WITH GUSTS TO
30 KT MONDAY/MONDAY NIGHT...BUT THE OUTER WATERS COULD HAVE SOME
WINDS OF 20-30 KT WITH LOCAL GUSTS NEAR 40 KT. SHORT PERIOD SWELL
WILL ALSO IMPACT THE COASTAL WATERS...PEAKING MONDAY NIGHT. SEAS
COULD REACH AS HIGH AS 10 FEET...MAINLY IN THE OUTER WATERS. WITH
PERIODS OF 10 SECONDS OR LESS...THE SEAS WILL BE QUITE ROUGH. WE
COULD REACH HIGH SURF CRITERIA LATE MONDAY/MONDAY NIGHT IN SOUTHERN
SAN DIEGO COUNTY...THOUGH THE SHORT PERIOD WILL KEEP MOST OF THE
SURF HEIGHTS AT/BELOW 7 FEET.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 1 AM PST MONDAY FOR THE APPLE AND LUCERNE
     VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...
     SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY
     DESERTS...SAN DIEGO COUNTY MOUNTAINS.

     HIGH WIND WARNING FROM 1 AM MONDAY THROUGH 10 PM MONDAY FOR
     THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...
     RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
     MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
     MOUNTAINS.

PZ...SMALL CRAFT ADVISORY THROUGH 10 AM PST MONDAY FOR THE
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

     SMALL CRAFT ADVISORY FROM 4 AM TO 10 AM PST TUESDAY FOR THE
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
     30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

     GALE WARNING FROM 10 AM MONDAY TO 4 AM PST TUESDAY FOR THE
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
     30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

     SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 4 AM PST TUESDAY FOR
     THE COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
     BORDER AND OUT 30 NM.

&&

PUBLIC...MOEDE
AVIATION/MARINE...MAXWELL

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Mar 6, 4:45 PM PST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
445 PM PST SUN MAR 6 2011

CAZ042-043-048-050-055-056-057-058-060-061-062-PZZ750-PZZ775-071200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
445 PM PST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT.

A WIND ADVISORY IS IN EFFECT FOR THE MOUNTAINS AND DESERTS...
EXCLUDING THE SANTA ANA MOUNTAINS EARLY TONIGHT.

A HIGH WIND WATCH IS IN EFFECT FOR THE MOUNTAINS AND DESERTS...
EXCLUDING THE SANTA ANA MOUNTAINS LATE TONIGHT.

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS
BEGINNING 10 PM TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HIGH WIND WARNINGS WILL BE ISSUED FOR THE MOUNTAINS AND DESERTS
MONDAY.

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE INNER COASTAL
WATERS THROUGH MONDAY NIGHT.

A GALE WARNING WILL BE IN EFFECT FOR THE OUTER WATERS THROUGH 4 AM
TUESDAY MORNING.

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE OUTER COASTAL
WATERS FROM 4 AM THROUGH 10 AM TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 9:10 PM PSTHigh Wind WarningSGXRiverside, San Bernardino, San Diego24 hr

Nearby

High Surf Advisories in California, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.